# SDR SIMA20130106003

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 27,982 hours, 24,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R424013
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4484 THE CREW REPORTED THE WHITE HANDLE ON THE MAIN CABIN DOOR BROKE OFF.  DEFERRED WHITE DOOR ASSIST HANDLE PER CDL 52C01 AUTH 010258CDL-D NOTED IN MIC SHEET.  REMOVED AND REPLACED THE MAIN DOOR ASSIST HANDLE IAW EMB 135 STD MTX PRACTICES.  MEL CLEARED & RESTORED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
